PRAISE ON 2018 PROGRAMME SEQUENCE

Programme Sequence Day 1 (18th Sept.)
10 :00 – 10:20AM Hunserh – Rev. Lalramliana Pachuau, Sr. ES
Host
10:20 – 11:30AM 1st Segment (Band 7)
Tuikhuahtlang
Chhinga Vengthlang
Falkland
Ramhlun Venglai Band -2
Dawrpui
Tlangnuam
Bungkawn
11:30 – 11:40AM Short Break (10mins)
11:40 – 12:30PM 2nd Segment (Band 5)
Chanmari West – Group 1
Thakthing Veng
Bawngkawn Group – 1
Ramhlun North – Blue
Tuikual – (Armour Of Faith)
12:30 – 1:00PM Lunch Break (30 mins)
1:00 – 2:20PM 3rd Segment (Band 8)
ITI Vengchhak
Aizawl Branch
Venghnuai
Saikhamakawn
Chaltlang Band-2
Chanmari
Dawrpui Vengthar Band -2
Champhai Vengsang
2:20 – 2:30PM Short Break (10mins)
2:30 – 3 : 50PM 4th Segment (Band 8)
Electric Vengthlang
Khatla East
Upper Republic
Ramhlun
Bethlehem Venglai
Zemabawk
Bungkawn Vengthar
Republic Veng
Programme Sequence Day 2 (19th Sept.)
10 :00 – 10:20AM Hunserh : Rev. Rualthankhuma, C/M Synfo
Host
10:20 – 11:30AM 1st Segment (Band 7)
Model Veng
Ramhlun North – White
Chanmari W Hmar Veng
Venghlui
Dawrpui Vengthar Band- 1
Kolasib Venglai
Bethlehem Venglai North
11:30 – 11:40AM Short Break (10 mins)
11:40 – 12:30PM 2nd Segment (Band 5)
Leitan South
Ramhlun Venglai Band – 1
Durtlang
Tuikual North
Chanmari West Group – 2
12:30 – 1:00 PM Lunch Break (40 mins)
1:00 – 2:30PM 3rd Segment (Band 9)
Ramhlun Vengthar
Bawngkawn Chhimveng
Chaltlang South
Mission Veng
Chhinga Veng East
Kulikawn
Chaltlang Band – 1
Maubawk West
Aizawl Venglai
2:30 – 2:40PM Short Break (10mins)
2:40 – 4 : 10PM 4th Segment (Band 9)
Sihphir Venghlun
Tuikual (Radio Light)
Bawngkawn Group -2
Kanan Veng
ITI Veng
Ramthar North
Tumpui, Kolasib
Armed Veng
Ramthar Tlangveng